# SDR DL72S981537

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-1 LETTER CHECK, 1.5 INCH CRACK IN I/B SLAT ACTUATOR ATTACH NOSE RIB ON NR 1 SLAT.  INSTALLED DOUBLER PER M/M 57-54-0 NR 4.
